October 1-2, 2020

Pelican Hill
Newport Coast, CA

Themes

Cybersecurity, Privacy & Data Protection

Audit, Risk & Regulatory Compliance

Join Us At The Next Retreat!

Where Business, IT, Legal Operations, eDiscovery, Security & Privacy, Records & Information Management, Governance, Risk & Compliance practitioners meet new friends, network with like-minded people, and increase their knowledge base.

Contact US

Description

Join us for the Retreat! You’ll come away with a better understanding of current trends, best practices and emerging technologies in Cybersecurity, Privacy & Data Protection and Audit, Risk & Regulatory Compliance.

The Retreat is an informative and interactive gathering of lawyers and corporate executives from Large Enterprises, Mid-Market, SMBs and Law Firms.

The foundation of any good information security program is good information governance. In order to secure and protect your data you must know what you have and where it is – usually not a simple task. Other panel discussions will explore what companies are doing to understand and document business data flows, storage, and backups, making the effort of cybersecurity more manageable and effective. We will look at the policies and business practices pertaining to information throughout its lifecycle and how a cross-functional team, including those from information technology, legal, and the business side, should be involved to balance efficiency, profits, and risk, and ensure proper data protection.

There’s no shortage of significant compliance issues in today’s complex business and regulatory environment. Our global economy has produced opportunities for growth and success that comes with an increased need for governance, oversight and compliance.

We’ll explore today’s compliance concerns: managing an ever-evolving IT environment, understanding and managing corporate enterprise risk, reducing the risk of tactical regulatory noncompliance, understanding and managing corporate compliance in international markets, and managing a formal, robust corporate compliance program.

While direct oversight of compliance is not the board’s responsibility from a day-to-day operational perspective, directors have a fiduciary responsibility to shareholders and in some cases may be held accountable for corporate misdeeds. The risk of potential personal liability along with the desire to serve the company and its stakeholders are strong motivating factors for executives and directors to execute and continually update robust corporate compliance programs.

Whether you are seeking more information or want to increase your existing expertise, the Retreat will allow you to explore the latest issues and strategies with knowledgeable and experienced consultants, technologists, lawyers, thought leaders and your peers – all in one of California’s most beautiful places to visit: Newport Coast

With a full agenda of educational sessions, scheduled networking events, and a family-friendly location, you won’t want to miss out on the opportunity to learn about these key issues in this relaxed setting. We invite you to explore our website, contact us with questions, and join us at this upcoming Retreat – where questions are answered at unquestionably scenic locations.

Who is Participating

Sponsors

Agenda

10:00 – 4:00PM
Technology Demonstrations
8:00 – 9:00AM
Ocean Foyer
Registration & Continental Breakfast
9:00 – 9:50AM
(2) 50-Minute Concurrent Panel Discussions

Lido
Technology Solution Update from Corporate, Law Firm and Service Provider Perspective

Catalina
Staying on Pointe: The Striking Similarities Between Ballet and eDiscovery
9:50 – 10:15AM
Ocean Foyer
25-Minute Exhibit Hall Break (Visit w/Exhibitors)
10:15 – 11:05AM
(2) 50-Minute Concurrent Panel Discussions
Lido
Specialized eDiscovery: Rethinking the Notion of Relevancy

Catalina
SaaS or Vendor – An eDiscovery Conversation
11:05 – 11:30AM
Ocean Foyer
25-Minute Exhibit Hall Break (Visit w/Exhibitors)
11:30 – 12:20PM
(2) 50-Minute Concurrent Panel Discussions

Lido
Ick, Math! Ensuring Production Quality

Catalina
Still Looking for the Data
12:20 – 1:30PM
Executive Terrace
Lunch (Visit w/Speakers, Attendees, and Sponsors)
1:30 – 2:20PM
(2) 50-Minute Concurrent Panel Discussions

Lido
Data Breach: Incident Response Notification

Catalina
“Small” Data in the Era of “Big” Data
2:20 -2:45PM
Ocean Foyer
25-Minute Exhibit Hall Break (Visit w/Exhibitors)
2:45 – 3:35PM
(2) 50-Minute Concurrent Panel Discussions

Lido
Mobile Device Forensics 2020: An FAQ Session Regarding eDiscovery and Data Privacy Considerations for the Coming Year

Catalina
The Human Mind in the Age of Intelligent Machines
3:35 – 4:30PM
Ocean Foyer
Closing Cocktail Reception and Prize Drawing